I have been a RCC stage 4 patient for six years, left kidney and tumor rumored with cancer mestacized to both lungs. Went through all the meds: sutent, nexavar, interluken. Cancer kept growing, I had to stop treatment four years ago and the cancer stopped growing and actually shrunk. The cancer starting growing last summer. This past Xmas I was introduced to Votrient at 800mg daily. My blood pressure went up to 228 / 120 and I was immediately hsopitalized. I had severe joint pain in my right shoulder. I ceased the votrient and just began at a lower level of 200mg each day. Diarahea and blood pressure were immediately impacted. Now I have severe right shoulder pain, I am taking pain pills every . I am seeing the doctor on Thursday
My husband started Votrient at 800mg Nov., 2011. After 2 months he took a month long holiday. Began again the beginning of Feb at 600mg. No shoulder pain the first round, but had high blood pressure, dizziness, severe nausea, and fatigue. The next round still ongoing, he has had shoulder pain and fatigue. Surprisingly, BP is normal without meds, virtually no nausea, no dizziness and fatigue is manageable. Muscle relaxers and chiropractor have helped shoulder pain. The muscle relaxers were added because he is already on strong pain meds and pain was still coming through.
I had my right kidney removed and was diagnosed with RCC. when I came out of surgery and had severe right shoulder pain as much or more than from the incision. I was told that it was because of the way they had to restrain my arms for surgery. This was before Taking Votrient. Since taking Votrient I am experiencing soreness between shoulder blades. I don't know if it is due to Votrient. Have experienced nausea, but is controlled with zofran. Have experienced tiredness, dry mouth, and sleep loss. I have good and bad days. Hope this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Mar 2011 • 4 answers
Posted 17 Jul 2012 • 3 answers
Posted 18 Aug 2012 • 1 answer
Posted 1 Feb 2014 • 3 answers
Posted 14 Jan 2018 • 0 answers